# SDR AALA961241

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26088921
- Condition: Defective
- Location: Nr 2 Tire
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX - FLT 0084 - DURING TAXIING, BRAKES WERE BINDING, DURING TAXI BACK TO GATE NR 2, TIRE FUSE PLUGS BLEW OUT.  DEPLANED PASSENGERS AND TOWED AIRCRAFT TO HANGAR.  REPLACED BRAKE ASSEMBLY AND WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
